# SDR IPXA2019122050219

- Difficulty date: December 19, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 35,246 hours, 19,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - AFTER LIFTOFF RECEIVED A MAIN CARGO DOOR MESSAGE WITH LIGHT. ACFT REMAINED PRESSURIZED. AIR TURNBACK. MAIN CARGO DOOR SYSTEM MSG. TRANSFERRED MAIN CARGO DOOR INDICATION PER MEL/DMP 52-71-1. MAIN CARGO DOOR CLOSED/LATCHED/FAIRED.CKD & ADJUSTED MCD INTERLOCK SWITCHES IAW AMM 52-72-00-825-183. CKD ADJUSTMENT OF MCD LOCK SWITCHES IAW 52-72-00-825-166. SWITCHES WERE IN LIMITS. MCD OPS CKS GOOD IAW AMM 52-32-00-715-011. THIS CLEARS M693385
